# SDR AALA201704249030

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 55,525 hours, 8,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Slide
- Component: Slide, Bfgoodrich
- Component part number: 5A32957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY EVACUATION SLIDE CYLINDER PRESSURE IS BELOW LIMITS.  REMOVED AND REPLACED SLIDE IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
